# SDR CA041124004

- Difficulty date: November 21, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2740 · Stabilizer Control System
- Part: Proximity Switch
- Part number: 864401
- Condition: Faulty
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AC DIVERTED, AFTER HAVING A HYDR  STAB NR 1 FAULT IN FLIGHT (LOST FAULT ON LANDING).  MAINT C/OUT A HYDR CONTROL STABILIZER OPS CHECK IAW AMM 27-42-01, NO FAULT FOUND.  ON FOLLOWING FLIGHT, SAME MESSAGE REAPPEARED ON THE MSDS (MULTI FUNCTIONAL DISPLAY SYSTEM) AT THE TOP OF THE DESCENT. MAINT TESTED THE STAB SYSTEM IAW AMM 27-42-01.  ALL INDICATIONS FOUND NORMAL.  FUNCTIONAL TEST OF  STICKING SWITCH WAS C/OUT IAW AMM 27-42-01-710-054-A03.  NO FAULTS FOUND.  ON NR 1 ENGINE START, HYDRAULIC STAB 1 FAULT OCCURRED.  MAINT  TROUBLESHOOTING CONFIRMED THE NR 1 STAB PROXIMITY SWITCH P/N OFF, 8-644-01, S/N OFF, 330- P/N ON, 8-644-01, S/N ON, A2231) AT FAULT AND WAS REPLACED AND TESTED IAW AMM 27-42-01.
